Discussions that mention methadone

Addiction & Recovery board


HI JULIE

I am NO expert at this, I am almost 2 weeks off of my methadone treatment; I took my last methadone pill 13 days ago.

I keep telling myself alot of different things to not want to start taking hydro again.
I remind myself how much money I wasted on the pills, not just my money but my kids money. How I felt when I ran out, the desperate feeling and the feeling of wd.
I know if I take just one more pill the whole addiction will start up again.
I also tell myself things, like it is something that I just CANT have, and even thought
I might tell myself I am allergic to it. I also feel as if it is my enemy and I hate it.
Maybe that all sounds strange but that is how I am getting through.
W/D are not present thank goodness, but sometimes I would love to have that stupid little pill. Also I am STILL having to learn how to live my life again withought the pills I was up to 20+ a day.
hang in there.
Quote from bluejulie5:
HI JULIE

I am NO expert at this, I am almost 2 weeks off of my methadone treatment; I took my last methadone pill 13 days ago.

I keep telling myself alot of different things to not want to start taking hydro again.
I remind myself how much money I wasted on the pills, not just my money but my kids money. How I felt when I ran out, the desperate feeling and the feeling of wd.
I know if I take just one more pill the whole addiction will start up again.
I also tell myself things, like it is something that I just CANT have, and even thought
I might tell myself I am allergic to it. I also feel as if it is my enemy and I hate it.
Maybe that all sounds strange but that is how I am getting through.
W/D are not present thank goodness, but sometimes I would love to have that stupid little pill. Also I am STILL having to learn how to live my life again withought the pills I was up to 20+ a day.
hang in there.


ps I am also seeing a therapist.
Hi Julie, your buddy Pat here. Hope you are having a good day. I just got home from the hospital. Had a needle stuck in my spinal canal. That was alot of fun. I'm starting to feel human again. I have terrible back problems and that is why I was taking the oxycontin. I made the decision to stop taking them because I felt I was jeapordizing my recovery. I did not abuse them. But boy, did I go thru bad withdrawls this past 9 days. Still not feeling all that well....but better each day. Julie, I got clean 16 years ago...off of heroin,methadone,cocaine, valium and weed. I have not relapsed in that time. I know the way I have done that is by going to NA. I had to find something to replace the drugs. It was like I had a huge void in me when the drugs were gone. Meetings are the best thing that has ever happened to me. I found other people there that were just like me. We share our experience, strength and hope. There is nothing to compare to one addict sharing with another. Do you think "normal" people think and behave like us? I don't think so. I found God in the rooms of Narcotics Anonymous. I still go to 4 or 5 meetings a week. My recovery comes first....before family, before my career, before anything else. If I don't keep it first, I don't have to worry about those other things because I will eventually lose them. I think so many people relapse because they get their priorities screwed up and forget the pain of addiction. We tend to remember the good times and forget the horrers of addiction. I stay clean one day at a time. I've done that for 16 years now. That doesn't say much about me, but it does say alot about the program and the miracles it has worked in my life. You don't have to relapse. It is not necessary. I hope and pray you find recovery...it's a better high than any drug. It is very hard for us to stay clean on our own. Total honesty is the first step and that begins with being honest with ourselves. Hope this helps you in some way. By the way, I fly for a major airline. Maybe on a layover in Indiana someday, we can hit a meeting together. Pat.
Hi Julie, Pat. What a rainy day in Texas! Been raining for almost a week straight now. Hope everything is fine at home and with your husband. MAKE SURE to tell him to hide those pills and NOT let you get near them! As for the pain and burning in the legs, that is part of the withdrawls. Still have that going on myself. Still not sleeping very well either. When I stopped methadone I had the same symptoms. Took about 2 to 3 weeks for that to start going away. Getting thru this stuff is not easy.....but you CAN do it!!! Try not to look at the big picture....do it just for today. You are to the point soon where things will start getting better, little by little. You DON'T have to go thru this hell ever again. You should get in touch with that lady from your church and talk to her. Thinking of you, Pat.